# SDR COMA0560183

- Difficulty date: March 16, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 18,931 hours, 18,311 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Stall Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5687 STALL FAIL MESSAGE AFTER T/O.  FOUND 02 SERVICE DOOR OPEN.  CLOSED DOOR.
